# SDR RAIA201103280006

- Difficulty date: March 28, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 16,523 hours, 15,564 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE EICAS HAD A AIR GROUND MESSAGE.  AIRCRAFT RETURNED FROM FLIGHT.  AIRCRAFT DID A FERRY FLIGHT TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NLG WOW PROX SWITCH CONNECTOR.  SYSTEM OPS CHECKED GOOD.
